# SDR VNAA0606009

- Difficulty date: June 22, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 5,961 hours, 5,942 cycles
- Engine: Ge CF348C1
- Engine time: 5,961 hours, 5,942 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 6030T41P02
- Part serial: GDBM9914
- Condition: Failed
- Location: Rt Engine
- Part time: 5,961 hours, 5,942 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF CHECK, RT ENGINE ITT FLUCTUATING.  AIRCRAFT RETURNED TO GNV AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE INBOARD ITT HARNESS.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
